# SDR 98ZZZM351

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON, THE AFT SEAT PALLET EMERGENCY EXIT LIGHTS AND AFT THREE BATTERY PACKS WERE FOUND TO BE INOPERATIVE.  REPLACED AFT SEAT PALLET RECEIVER AND AFT THREE BATTERY PACKS AND LIGHTS OPERATED NORMALLY.  (M)
